MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1345/aph.1l628

Медицинская библиотека · The Annals of pharmacotherapy · 2009

Hepatitis after intravenous injection of sublingual buprenorphine in acute hepatitis C carriers: report of two cases of disappearance of viral replication after acute hepatitis.

Peyrière Hélène, Tatem Ludmilla, Bories Camille, Pageaux Georges-Philippe, Blayac Jean-Pierre, Larrey Dominique

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To report 2 cases of acute hepatitis related to intravenous administration of buprenorphine in hepatitis C-infected patients.

CASE SUMMARY: Two patients, aged 33 and 50 years, respectively, who were hepatitis C virus (HCV) carriers were treated with sublingual buprenorphine 8 mg/day for addiction. Several years after initiation of buprenorphine, they were hospitalized because of clinical hepatitis with jaundice that developed after intravenous injection of buprenorphine. Serum alanine aminotransferase rose to 100 times the upper limit of normal (ULN) in the first patient and to 21 times the ULN in the second. As cofactors, the first patient had consumed alcohol, and the second patient took aspirin 600 mg in addition to the injection of buprenorphine 20 mg 4 days before the onset of jaundice. After stopping the intravenous injections, both patients continued sublingual buprenorphine therapy, with no relapse of hepatitis. Interestingly, in these 2 patients, buprenorphine-induced hepatitis was followed by the disappearance of HCV RNA.

DISCUSSION: Most cases of hepatotoxicity related to buprenorphine have occurred in hepatitis C-infected patients. The main mechanism for buprenorphine-induced hepatitis is a mitochondrial defect, exacerbated by cofactors with additional potential to induce mitochondria dysfunction (eg, HCV, alcohol, concomitant medications). According to the Naranjo probability scale, buprenorphine was found to be the probable cause of acute hepatitis in both patients. In addition, we assessed the relationship between intravenous buprenorphine and acute hepatitis using 2 scales for causality assessment of hepatotoxicity (the Council for International Organizations of Medical Sciences scale and the Maria & Victorino scale). The diagnosis of intravenous buprenorphine-induced hepatitis was classified as probable in both cases. In addition, these 2 cases illustrate that acute hepatitis in a carrier of chronic HCV may occasionally facilitate the clearance of virus.

CONCLUSIONS

Although buprenorphine is well tolerated when used at recommended sublingual doses, patients should be informed about the risk of acute hepatitis with misuse of the drug by the intravenous route. These cases illustrate that, in carriers of chronic HCV, acute hepatitis may modify the host's immunotolerance and facilitate clearance of the virus.

Для цитирования: Peyrière Hélène, Tatem Ludmilla, Bories Camille, Pageaux Georges-Philippe, Blayac Jean-Pierre, Larrey Dominique. Hepatitis after intravenous injection of sublingual buprenorphine in acute hepatitis C carriers: report of two cases of disappearance of viral replication after acute hepatitis.. The Annals of pharmacotherapy. 2009. DOI: 10.1345/aph.1l628.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.